Lybrate.com has a nexus of the most experienced Neurologists in India. You will find Neurologists with more than 41 years of experience on Lybrate.com. Find the best Neurologists online in gf. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Anilmahawar
Treatment of Nerve And Muscle Disorders
Treatment of Paralysis
Cerebral Palsy Treatment
Brain Tumor Surgery
Electroconvulsive Therapy (Ect) Treatment
Surgery Of The Facial Nerve
Radiofrequency Neurotomy Procedure
Spine Surgery Treatment
Traumatic Brain Injury (Tbi) Treatment
Treatment of Traumatic Brain Injury (Tbi)
Assistive Walking Device Training
Vagus Nerve Stimulation ( Epilepsy )
Deep Brain Stimulation Procedure
Submit a review for Dr. AnilmahawarYour feedback matters!
I faced migraine problem since many years kindly give me some solution to protect from this. Some times it should be in back side.
I'm suffering from multiple sclerosis. I want to know how it happened? I'm 16 years old. I'm taking injection of it. So please tell me in detail about it. What I have to take in diet or not?
Hi, last month it was my first experience while I was starting my work in office, my ears started to vibrate like a pulsate, I felt annoying and immediately took leave and consulted ent specialist? he prescribed me vertin tablet 16mg, I was alright taking that tablet. Again from last two week I am feeling the same vibration in my ears and imbalance? I consulted another ent specialist who did septoplast surgery to me on 2010? he did some tests using earphones in my ears and told there is no problem in my ears and I will become perfect in 10 days, he prescribed me with 2 tablets (prothiaden 25mg night time after food and prodex 20mg morning after food) I felt very anxiety and confused and fear like phobia very suddenly when I took prothiaden 25mg for the 2nd day. I called to doctor and he asked me to stop prothiaden as that was side effect? the third day afternoon I felt same and was sweating too? again I called to doctor and he asked me to stop both the tablet and asked me to consult neurologist. Neurologist doctor told me I have panic disorder and I will be alright in few days? he prescribed me nexito 10mg and betacap tr 40? unfortunately the next day I again felt weakness in my body and dry mouth and wheezing? once I phone called to doc he asked me to stop betacap as that is side effect as I have asthma? but even though after taking nexito I am feeling sick, difficulty in breathing? I stopped all the tablets and I was fine little for the next day? I felt weakness anxiety again sometime for half an hour to one hour today afternoon while I was working in office? I still feel shaken worrying if it comes again to me? what should I do if again I feel the same?
In my age 12 I fall from big wall. And blood was coming from head that time I did not show the doctor. Now I am 22 will that thing effect my any thing future?
Sir my head (upper side) bone is rise to click voice when we are walking or any body activity. Please suggest me I did not get any head injury.
If you check the recent scientific studies, then you will come to know that PPI drugs are treated as the popular medicines to treat heartburn troubles, but as the side-effect, you will face acute cognitive troubles. Your mental condition might get affected in various ways causing memory or concentration loss, decrease in brain ability and others. Though, these drugs are very safe but only effectively treating heartburn troubles, especially gastroesophageal reflux disease (GERD).
How Dementia is related with PPI drugs?
PPI drugs are normally recommended by doctors for treating heartburn issues, but if you are taking these drugs on a continuous basis, then you might face the unwanted signs or symptoms of dementia. This is a hardcore fact, and it has been observed by many reputed researchers of the present age. There are some commonest symptoms that can be observed due to dementia, and some of the prominent ones are as follows:-
- Beta-amyloid production: Beta-amyloid is a kind of protein and the growth of this specific protein increases to a great extent with the consistent intake of PPI drugs. This protein might lead to the increase in varied dementia signs, out of which the most severe kind of situation is Alzheimer's disease. This disease might get converted into dreadful condition at times, and this is the reason a regular or consistent intake of PPI drugs should be essentially avoided. If you are facing this condition, then you should report about the same to your doctor immediately. This protein is very toxic or harmful for the brain as your mental ability is being adversely affected.
- Decrease of vitamin B12: If vitamin B12 decreases day by day, then acute mental disturbances will get invited. If you want to avoid this kind of condition, then nothing can be a better option other than avoiding PPI drugs. This is the only reason that doctors never recommend taking these drugs in an excessive limit. In fact, sometimes, these drugs are prescribed along with other potential medicines that can help in maintaining mental health in good condition. If you have got any family history of mental trouble, then you should reveal the same to your doctor so that strong PPI medicines are not prescribed for gastric troubles. In fact, there are few limitations among PPI drugs that are never to be prescribed by doctors and all the doctors should follow the same in a sincere manner. If you wish to discuss about any specific problem, you can consult a General Physician.